# SDR ASAA2019060329568

- Difficulty date: May 13, 2019
- Submitted: June 3, 2019
- Operation: Air carrier
- Aircraft: N622AS
- Make and model: Boeing 737790
- Aircraft serial: 30165
- Aircraft time: 60,285 hours, 28,489 cycles
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Fitting
- Part number: 148A22553
- Condition: Corroded
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERT STAB L/H FRONT SPAR FITTING FWD FACE HAS CORR AND WEAR ON SURFACE WHERE WASHER RESTS. GROUNDED - YES. REPAIRED VERT. STAB LH FRONT SPAR FITTING FWD FACE IAW ASA EA 700 53EA 21672 W 2.5" O .502 R .485 L 2.5" D .017.
